MathSciNet Relay Station
MathSciNet bibliographic data
MR666921 57S99
tom Dieck, Tammo Homotopy representations of the torus. Arch. Math. (Basel) 38 (1982), no. 5, 459–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement